MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 GLIDEPATH; DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 GLIDEPATH; DIALYSIS CATHETER
Catalog Number 5393190
Medical Device Problem Codes Loss of or Failure to Bond (1068); Fracture (1260); Material Separation (1562); Deformation Due to Compressive Stress (2889); Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
A patient underwent a dialysis catheter using glidepath dialysis catheter.Sometimes post a dialysis catheter placement procedure, the cuff is having issues adhering the chest wall after about a year after placement.This causes the catheter to move within the body.Removed from patient and implanted a picc line.They have not changed any of the cleaning or dressing products that they use.The external part of the catheters starts to twist and deformed.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: two electronic photos and one 19cm glidepath d/l catheter was returned for evaluation.Visual, microscopic, tactile and functional evaluations were performed on the returned device.Material deformation was observed to the red luer extension leg.The tissue cuff was intact had residue and appeared to be missing fibers.A small split was noted on one edge of the tissue cuff.The proximal portion of the cuff appeared mushroomed as it was not fully attached to the catheter body.The manufacturing site evaluation site states a closer look revealed fibrous alteration in the cuff, a small split at the cuff edge, and excessive debris adhering to the cuff.The photo 1 shows a partial view of the catheter implanted into the patient's body.A twist can be noted on the red luer extension leg.The photo 2 shows a partial view of the catheter implanted into the patient's body, in which slight deformation can be noted on both extension legs.Therefore, the investigation is confirmed for the reported deformation, fracture, material separation, loss of or failure to bond issues.However, it is inconclusive for the reported migration issues as supporting evidence of the reported migration is not available.A definitive root cause could not be determined based upon the provided information.Labelling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h6 (method, result).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
GLIDEPATH
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22283533
Report Number3006260740-2025-04014
Device Sequence Number8282305
Product Code MSD
UDI-Device Identifier00801741012174
UDI-Public(01)00801741012174(11)230223(17)241130(10)REHN2471
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K051748
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Catalogue Number5393190
Device Lot NumberREHN2471
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer09/15/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown